# SDR SWAA2022063015204

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT RBL 45 BS 787+10. / [01] REMOVED CORROSION FROM SEAT TRACK WITH A MAX. MATERIAL LOSS OF .042 IN THE BOTTOM OF WELL. USING TOOL ID # E9655 NO S/N CAL. DATE 03/2022 DUE 03/2023. FOUND TO BE OUT OF LIMITS IAW SRM CH 53-00-52-1A-1.;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED FLOOR PANELS 242GF; 242HF; 242JF; 242KF; 242LF; 242MF; 242NF; 242PF AND 242QF FOR ACCESS IAW AMM CH 53-21-00-000-801;[04] LOCATED AND DRILLED NEW SEAT TRACK IAW SRM CH 51-40-05 AND DRAWING #146A5350. ID #37 AND# 38. OK TO INSTALL;[05] REMOVED DAMAGED SEAT TRACK AT BS727B-887 RBL 45 IAW SRM CH 51-40-02.;[06] VERIFIED CORRECTIVE ACTIONS STEP 4;5 AND OK TO INSTALL GIVEN.;[07] INSTALLED SEAT TRACK AT BS 727B-887 RBL45 WL208 IAW SRM 51-40-02-0G-0; DWG 146A5300 SHT'S 36;37;38;[08] UPDATED PART REQUIREMENT;[09] VERIFIED CORRECTIVE ACTIONS 7-8;[10] EDIT TO CORRECTIVE ACTION 9; SHOULD HAVE BEEN DOCUMENTED AS:  VERIFIED CORRECTIVE ACTIONS 7-8; REINSTALLATION OF ACCESSED FLOOR PANELS WILL BE ACCOMPLISHED ON FAULT # TTG8Q00CXV8S;[11] VERIFIED MEASUREMENT TABLE
